Dec 5, 2012
Hi doc, can atripla cause lactic acidiosis, liver or kidney problems during a 28 days PEP treatment? Or those may develop after years of using the drug?
| Response from Dr. Henry
It would be extremely unusual for Atripla used for PEP (28 days) to cause serious lactic acidosis, liver or kidney problems or have lasting negative health effects assuming health (including kidney function) was OK at baseline before starting the Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared To Get Tested
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.